Items where Journal is Journal of pediatric surgery

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: R
Number of items: 1.


Ramanujam, T.M; Ramesh, J.C; Goh, D.W; Wong, K.T.; Ariffin, W.A.; Kumar, G; Taib, N.A. (1999) Malignant transformation of mesenchymal hamartoma of the liver: case report and review of the literature. Journal of pediatric surgery, 34 (11). pp. 1684-6. ISSN 0022-3468

This list was generated on Thu Sep 18 21:38:24 2014 MYT.